U.S. doctors online nowAsk doctors free
Riverton, UT
A male asked:

can i take alka seltzer plus night time and m367 (acetaminophen and hydrocodone 325 mg / 10 mg) together?

2 doctor answers2 doctors weighed in
Dr. Julie Abbott
Preventive Medicine 45 years experience
Just looking at the: active ingredient list, there should be no worrisome interactions. The pain reliever in Alka Seltzer Plus Night time is aspirin so you are not getting more, possibly dangerous higher doses of acetaminophen. The dextromethorphan is a cough suppressant, the doxylamine an antihistamine and phenylephrine is a nasal decongestant. BUT why the hydrocodone? This has NO role in treatment for a cold!
Dr. Jeffrey Juchau
Family Medicine 33 years experience
High Tylenol: Would not recommend this combination due to them both having acetaminophen in them

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

What are the differences between ibuprofen and acetaminophen?

15 doctor answers24 doctors weighed in
Dr. Gregg Alexander
Pediatrics 33 years experience
Length of effect: Both treat fever and pain. Ibuprofen lasts 6-8 hours while Acetaminophen lasts about 4 hours. Sometimes, one seems to work better than the other, either for certain symptoms or for certain children. (for instance, i find Ibuprofen more helpful for sore throats, usually.) pick the one that helps the most for your child, for their symptoms. (the "alternating" idea isn't recommended.).
A member asked:

What should I do if my babys had a fever for five days, and tylenol (acetaminophen) isnt making it better?

4 doctor answers6 doctors weighed in
Dr. Scott Katz
Pediatrics 26 years experience
Call your doctor: When your baby has had fever for more than 3-5 days that does not seem to be resolving, they need to be examined to determine if the cause is serious and what treatment is required. Don't forget that a baby can be sick without a fever, and as a parent, you know your child best. Fever is just a symptom, and by itself is not harmful and is part of the bodies natural immune response to illness.
A 36-year-old member asked:

18 month old has fever (~99 to 100) for past 2 days, appetite ok. On tylenol, (acetaminophen) what next?

2 doctor answers2 doctors weighed in
Dr. Laura Webb
Pediatrics 13 years experience
Keep hydrated: Lots of liquids and keep them comfortable. Liquids are more important than getting in solid food right now. Count number of wet diapers and if decreased this could be a sign of dehydration. Use tylenol (acetaminophen) for discomfort but not to treat the fever, fever isn't dangerous. If your child has a fever (greater than 100.4) for more than 3 days make an appt with your pediatrician for an evaluation.
A 33-year-old member asked:

Does tylenol (acetaminophen) thin blood like aspirin?

2 doctor answers6 doctors weighed in
Dr. Claude Parola
Internal Medicine 40 years experience
No: Aspirin affect platelets to thin the blood , tylenol (acetaminophen) does not , but if someone develop liver disease due to tylenol (acetaminophen) toxicity, the liver damage can lead to coagulation problems ( blood thinning).
CA
A 25-year-old member asked:

Is naproxen better than hydrocodone for some types of pain?

2 doctor answers9 doctors weighed in
Dr. Sassan Hassassian
Anesthesiology 29 years experience
Yes: Naproxen is an anti-inflammatory medicine similar to over the counter motrin. Generally speaking, nsaids do a better job when there is inflammation, and they also perform better with bone pain.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.